Mehdi Hassani
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Inequalities on the Lambert W function and hyperpower function
A Hoorfar, M Hassani
J. Inequal. Pure and Appl. Math 9 (2), 5-9, 2008
1692008
Derangements and applications
M Hassani
Journal of Integer Sequences 6 (2), 3, 2003
452003
Approximation of the Lambert W function
M Hassani
Research report collection 8 (4), 2005
192005
On the ratio of the arithmetic and geometric means of the prime numbers and the number e
M Hassani
International Journal of Number Theory 9 (06), 1593-1603, 2013
162013
Approximation of the Lambert W function and hyperpower function
A Hoorfar, M Hassani
Research report collection 10 (2), 2007
162007
Approximation of the dilogarithm function
M Hassani
Research report collection 8 (4), 2005
162005
Some New Inequalities Between Important Means
J Rooin, M Hassani
arXiv preprint arXiv:0710.3681, 2007
122007
Approximation of π (x) by ψ (x)
M Hassani
Research report collection 8 (2), 2005
92005
Analytic implications from the prime number theorem. To appear
Y Cheng, G Fox, M Hassani
Acta Arithmetica, 2016
82016
Estimates on prime numbers
Y Cheng, G Fox, M Hassani
To appear, Mathematica Aeterna, 2016
82016
Quadratic harmonic number sums
A Sofo, M Hassani
Appl. Math. E-Notes 12, 110-117, 2012
82012
Distribution modulo 1 of a linear sequence associated to a multiplicative function evaluated at polynomial arguments
JM Deshouillers, M Hassani
Science China Mathematics 53 (9), 2203-2206, 2010
82010
88.18 Cycles in graphs and derangements
M Hassani
The Mathematical Gazette 88 (511), 123-126, 2004
82004
Explicit estimates on prime numbers
Y Cheng, GJ Fox, M Hassani
arXiv e-prints, arXiv: 1407.7158, 2014
72014
On the arithmetic-geometric means of positive integers and the number e
M Hassani
Appl. Math. E-Notes 14, 250-255, 2014
72014
On an inequality of Ramanujan concerning the prime counting function
M Hassani
The Ramanujan Journal 28 (3), 435-442, 2012
72012
A Remark on the Mandl's Inequality
M Hassani
arXiv preprint math/0606765, 2006
72006
A Remark on the Mandl's Inequality
M Hassani
arXiv preprint math/0606765, 2006
72006
Uniform distribution modulo one of some sequences concerning the Euler function
M Hassani
Rev. Un. Mat. Argentina 54 (1), 55-68, 2013
62013
Analytic implication from the prime number theorem
YF Cheng, M Hassani, G Fox
arXiv preprint arXiv:1010.3371, 2010
62010
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20